A 34-year-old female asked:
I take depakote for bipolar- i think i start feeling edgy or as if its getting close to needing my next dose. is it normal & doe's it wear off?
1 doctor answer • 1 doctor weighed in
Psychiatry 36 years experience
DR or ER: There are 2 different forms of depakote. Dr has a shorter half life and is usually dosed twice a day. Er has a longer half life and is usually dosed once a day. Perhaps you are a rapid metabolized and need more frequent doses or perhaps you are not on a therapeutic dose. Have you had a blood level recently. Please discuss this with your psychiatrist.
5.3k viewsAnswered >2 years ago
Last updated Feb 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.